MAUDE Adverse Event Report: Black Diamond Video, Inc. Vividimage 4K; Surgical Display

Black Diamond Video, Inc. Vividimage 4K; Surgical Display
Model Number RLM314K3
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported an intermittent ¿blinky¿ image on their vividimage 4k surgical display during a patient procedure.The procedure was completed successfully with a different display in the room.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the vividimage 4k surgical display and was unable to duplicate the reported event.The technician found that the fiber optic cable was pinched which likely caused the reported event.To resolve the issue the technician repositioned the fiber cable, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.The unit was installed in 2024 and is not under steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.No additional issues have been reported.

Brand Name
Vividimage 4K
Common Device Name
Surgical Display
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50485258
Report Number3008776287-2026-00605
Device Sequence Number10112191
Product Code KQM
UDI-Device Identifier00724995195113
UDI-Public(01)00724995195113(11)240701
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLM314K3
Device Catalogue NumberRLM314K3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown